# SDR HUN2007F00000

- Difficulty date: January 17, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N92TH
- Make and model: Beech B300
- Aircraft serial: FL509
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A RECURRING PROBLEM WITH SPONGY BRAKES.  THE LT MASTER CYLINDER HAD BEEN REPLACED AND SYSTEM HAD BEEN BLED SEVERAL TIMES.  WE CHECKED BRAKES AND FOUND AIR IN LT SYSTEM.  CHECKED TORQUE ON ALL (B-NUTS) IAW KA300 SERIES MM, CHAPTER 20-06-00, SECTION 3, CHART 1, ALL CHECKED SATISFACTORY.  DURING INSPECTION OF THE SYSTEM, A SHIPPING CAP WAS FOUND TO BE INSTALLED ON THE END OF THE TUBE ASSEMBLY THAT SUPPLIES CABIN PRESSURE TO BRAKE RESERVOIR, PREVENTING PROPER PRESSURIZATION OF THE RESERVOIR.  WE REMOVED CAP, BLED LT BRAKE SYSTEM AND FUNCTIONALLY CHECKED PILOT`S AND COPILOT`S BRAKES.  NO FURTHER DEFECTS WERE NOTED.  WE BELIEVE THE CAP MAY HAVE BEEN LT IN PLACE DURING CONSTRUCTION OF THE AIRCRAFT.  IT
